# SDR AALA20141028006

- Difficulty date: October 28, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 42,206 hours, 20,349 cycles
- Engine: Pwa JT8D219
- Engine time: 42,222 hours, 20,356 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG OIL FILTER CLOGGED LIGHT ILLUMINATED WHEN POWER WAS REDUCED AT TOP OF DESCENT.  EMER DECLARED, LANDING UNEVENTFUL, WAS NOT OVERWEIGHT.  RAN RT ENG & CHANGED OIL FILTER IAW MM 72-00-02.  REPLACED FILTER DIFFERENTIAL PRESS SWITCH IAW MM 79-35-01.  ALL CHECKED NORMAL.  OK FOR SERVICE.
